# SDR UPS03840479

- Difficulty date: April 7, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3645611U
- Condition: Cracked
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  NR 1 ALT AFT BOOST PUMP MOUNT FITTING IS CRACKED.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D RECEIVED NEW FITTING P/ N 3645611U PO SP094626. LOCATED, DRILLED, AND DEBURRED IAW DC8 SRM 5 1-1-24. INSTALLED IAW DC8 SRM 51-1-20D.
